# SDR DL733991879

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WORN AT THE BASE OF THE VERTICAL STABILIZER AT THE LEADING EDGE.  THIS DAMAGE WAS FOUND AT A MAINTENANCE VISIT IN ATLANTA AND WILL BE REPAIRED PER ERA 333448-14.
